Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Feeling light headed, mild headache, pressured temples, confused, fluttering in chest, took MDMA. Anxiety?

Hi there. On the weekend I consumed a fairly small amount of the drug MDMA which I have had much experience with over a period of 2 years. However for the past 4 days I have had some feelings that I have never experienced before.

I have been feeling very light headed. I have a very mild headache or feeling of pressure on both the sides of my head/temple. As well as this I have been feeling confused and difficulties concentrating and at times have a fluttering feeling in my chest. I am unsure if this is because of the drug use (because I have never experienced this before) or if it could possibly be due to anxiety which I feel I may have started to develop?

Thank You.
Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  107
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
most probably ur experiencing anxiety episodes
try to consult psychologist for better counselling
try to avoid MDMA
Answered: Wed, 26 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor